# SDR RRXA97068

- Difficulty date: February 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N795FT
- Make and model: Doug DC-8-73F
- Aircraft serial: 46103
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Ws 422.750
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, FOUND 3 SKIN CRACKS ON LEFT WING, LEADING EDGE AT XFS=422.750, BETWEEN PANELS 520B AND 522A.  REMOVED DAMAGE, FABRICATED AND INSTALLED REPAIR DOUBLER AND FILLER IAW DER APPROVED COTNEY ENGINEERING SKETCH C07-R09.
